Doctor insights on:
Female Loss Of Libido
I am 27 yr old female with loss of sex drive and it's affecting my marriage. Please help what i can do to increase libido.
Female. Had high libido between 16-18 y/o. I'm 19 now & I loss my libido. What happened to me? Is it abnormal to have low sex drive as a teen?
Could be due to: age, your partner or just normal aging process. Getting older and maturing might be calming you down. Its very hard to say. People's idea of low and high vary too. What is high for you sex every night? and low is now sex once a week, which might be perfectly normal. Try not to panic and accept yourself for who you are and find a partner who does too. Good luck. See a counselor for information ide ...Read more
What to do if i'm a female who took Prozac for a year. A complete loss in libido and lubrication has occurred. Plz help?
Go see your doctor: Tell your prescribing doc what's happened as you've stated above. Changing antidepressants often solves the problem. If that's not possible, consider drug holidays (altho Fluoxetine has a very long half-life). Some notice improvement by switching to Bupropion or adding enough to allow for lower Fluoxetine dose. Regarding loss of lubrication, consider water soluble solutions as possible option. ...Read more
I'm 41 yr old female with low t looking for help. I suffer from fatigue, mood swings, anxiety, hair loss, low libido. Endo said symptoms not from low t. Help?
I am a 23 year old female. I was told all of my hormones and thyroid levels are "within range" but I'm experiencing chronic tiredness, fibroids, sexual dis-function, no libido, and hair loss. My prolactin was elevated at 31.2.
Yes: Loss of libido is a common adverse effect of the ssri antidepressants. Evreyone is different so it is worth trying different ssris until you find one that provides the benefit without that side effect. Bupropion does not cause loss of libido and is often added to an ssri to restore libido. Mirtazepine is an antidepressant that effectively reverses libido loss when added to an ssri. ...Read more
I am on 15mg of Lexapro for months.My DR added 15mg of zispin due to loss of libido and mood.Was he correct.Thanks?
Could you suggest good herbs that can relax me and help me sleep, without the side effect of loss of libido?
- Talk to a doctor live online for free
- Can the sound of a crying baby have an effect on female libido?
- Loss of libido and thyroid problem
- Loss of libido
- Ask a doctor a question free online
- Reason for loss of libido
- Abdominal bloating loss of appetite
- Loss of mucus plug and cramping
- Loss of appetite during period
- Talk to a psychologist online for free